I've been weaning myself off of cymbalta 60mg for the past month. I've been doing bead counting. I'm down to only a few beads now. I really want off cymbalta because I feel it was giving me memory problems and I was starting to feel sad certain times of the month. I had been on it for 5 years. Starting for postpartum depression after my third child. Wish I was never prescribed this medicine. My main withdrawal symptom is Brain fog. Does anyone know how long this can last ?
It sounds like you are well on your way to being free of this med. I believe that physicians prescribe medicines like Cymbalta, Effexor, Tramadol, Depro-Prevara and other norepinephrine reuptake inhibitors to easily and without fully explaining the difficulty of stopping the medication. I was on Effexor and it did nothing for me for the three years I was on it and made me so tired I could not even drive my car. It took me a month to get off of it and was harder to detox off of than the fentynal pain patch I was on. Good for you for getting off of it. Hang in there and you will not be sorry.
The brain fog was there before I took Cymbalta, so I didn't notice it causing more. I've been taking Nuvigil when I don't want to have brain fog, around family get togethers, when I have hectic full days. My problem with it is I can't sleep that night. Even taking it at 6:00am, but my mind is clear, sharp & I feel like I'm suppose to. Just two or three days of taking Nuvigil - I would only sleep 3-6 hours total. I would crash for a week. Fibromyalgia , Sjorgrens & Ostro Arthritis would hit me with a flare. But to take one day every now & agin, I do to feel normal in my head.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2010 • 4 answers
Posted 27 Jun 2010 • 1 answer
Posted 25 May 2012 • 3 answers
Posted 12 Jun 2013 • 14 answers
Posted 30 Aug 2015 • 1 answer